# SDR HNAA2024091600824

- Difficulty date: August 15, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 45,154 hours, 41,303 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

55-2341 RH SKIN CRACKED ON BOTTOM OF VERT STAB AFT OF SPAR 3.  REPAIRED IAW EO1-55-24-0518
